MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a false positive architect total b-hcg result for one patient sample generated on the architect i2000sr analyzer.The following data was provided: sid (b)(6): initial result = > 13000 miu/ml; repeat result = < 1.20 miu/ml.Colloidal gold method = negative.The customer¿s reference range for b-hcg: <5 for non-pregnant women.5-25 for early pregnancy.1-10 weeks from last menstrual period: 202-231000.11-15 weeks: 22536-234990.16-22 weeks: 8007-50064.23-40 weeks: 1600-49413.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 - patient identifier: (b)(6) (completed sample id).All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The customer removed crystals at the sample probe which resolved the issue.There were no additional discrepant results reported on the architect, serial number (b)(6), after the cleaning was performed.A review of the architect (b)(6) service history identified no contributing factors to the discrepant result, nor did it identify any additional erratic, or discrepant results reported.A review of the architect immunoassay systems tracking and trending data revealed no systemic issues or trends associated with the discrepant result described in this complaint.A review of historical data for the architect part cleaned associated with this complaint, revealed no trends, systemic issues, or nonconformances.A review of labelling adequately addresses sample results observed problems for erratic / discrepant results, including, but not limited to the troubleshooting performed by the customer.Based on the investigation no product deficiency was identified for either the architect, serial number (b)(6).
 
Event or Problem Description
The customer reported a false positive architect total b-hcg result for one patient sample generated on the architect i2000sr analyzer.The following data was provided: sid (b)(6): initial result = > 13000 miu/ml; repeat result = < 1.20 miu/ml colloidal gold method = negative.The customer¿s reference range for b-hcg: <5 for non-pregnant women 5-25 for early pregnancy 1-10 weeks from last menstrual period: 202-231000 11-15 weeks: 22536-234990 16-22 weeks: 8007-50064 23-40 weeks: 1600-49413.There was no impact to patient management reported.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23744952
Report Number3016438761-2025-00701
Device Sequence Number8835480
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC BHCG 2000T (CN), 07K78-77, 71474UD02; ARC BHCG 2000T (CN), 07K78-77, 71474UD02
Patient SexUnknown